An Example in the Theory of Normal Fitting Classes.
Mathematische Zeitschrift, Tome 154 (1977), pp. 287-294
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1977__154_172536,
author = {Thomas R. Berger and John Cossey},
title = {An {Example} in the {Theory} of {Normal} {Fitting} {Classes.}},
journal = {Mathematische Zeitschrift},
pages = {287--294},
year = {1977},
volume = {154},
zbl = {0336.20012},
url = {http://geodesic.mathdoc.fr/item/MZ_1977__154_172536/}
}
Thomas R. Berger; John Cossey. An Example in the Theory of Normal Fitting Classes.. Mathematische Zeitschrift, Tome 154 (1977), pp. 287-294. http://geodesic.mathdoc.fr/item/MZ_1977__154_172536/